Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Bloating, pinkish spotting, pain in the lower back. Cervix and uterus removed in the past. On hormones. Any suggestions?

I am 56 and had my uterus and cervix removed about 30 years ago. The last few months I have been experiencing a lot of bloating gas and lower back pain and just yesterday I saw slight pinkish blood on my underwear and toilet paper after urination. I saw the same thing today. I thought my back pain was from weight gain but now I am concerned. However I also have pain in my pelvic area. I do not experience burning when I urinate. I have no sex drive and I am on a hormones called estrogen metyltestos f s. I have gained weight since menopause. I recently experience some nausea. I had a colonoscopy 5 years ago and it was fine. I was told. to. get another one at 5 years. Have not scheduled that yet. I have a sedentary job and figured my back and joint pain was from old age.
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Mam
I understand your concern it is valid, but do not worry it could be some protozoal infection, as such you have gone through the hysterectomy so any thing wrong or any pathology in this area is out of question omit the hormone pills if possible this will wont work now on other hand will put you on weight gain, take some anti protozoal combination pills in single dose, hope this will help you for pain you can try Acetaminophen, be in touch with HCM, Have nice time.
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor